# SDR SWAA2022042596274

- Difficulty date: April 20, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N8739L
- Make and model: Boeing 737-8
- Aircraft serial: 60231
- Aircraft time: 3,144 hours, 1,390 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Faulty
- Location: Tail
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB OUT OF TRIM LIGHT ILLUMINATED IN CRUISE CURRENT FC ARE 22-1118622-1117722-1182222-1130822-11322 AND 22-11183. / [01] FOUND FAULT CODE 22-11177 . REPLACED STAB TRIM MOTOR IAW AMM 27-41-71 NO FAULTS NOTED ALL TESTS PASS
